# SDR I5PA2022111868801

- Difficulty date: November 18, 2022
- Submitted: November 27, 2022
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 101,008 hours, 25,942 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Relay
- Condition: Faulted
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

ESI. REMOVED AND REPLACED APU TRU AND APU TRU RELAY DUE TO APU FAULT.
